# SDR AALA202111014668

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 12,990 hours, 1,513 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: N, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE 1L LAVATORY SMOKE ALARMS ALERTED WITH CHIMES AND ENGINE INDICATING AND CREW ALERTING SYSTEM. LAVATORY INSPECTED WITH NO SMOKE DETECTED. ACCOMPLISHED FIM 26-10-F3-42A-421A-A ON 1L LAVATORY OPERATIONS CHECKS OK.
